# SDR COMA0010109

- Difficulty date: May 19, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N263CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120255
- Aircraft time: 20,737 hours, 22,260 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 12022670002
- Condition: Cracked
- Location: Fuselage
- Part time: 20,734 hours, 22,260 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLIANCE OF 2C INSPECTION TASK 5310-122-01I, THE RT FLOOR PROP AT FRAME 13 WAS FOUND TO BE CRACKED.  THE DAMAGED PART WAS REPAIRED IAW EMB-120 STRUCTURAL REPAIR MANUAL STANDARD PRACTICES AND AERODESIGN REPORT NR 3647-1, REV IR, 5-3-00.
